MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CALCIGEN-S 25 GRAM PASTE; FILLER, BONE/BIOLOGICS

ZIMMER BIOMET, INC. CALCIGEN-S 25 GRAM PASTE; FILLER, BONE/BIOLOGICS
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual inspection of the returned product noted the following: the product was returned with the foil lid already torn off and the packaging is open.There is some liquid that is on the bottles and packaging.Inspection of the seal noted the cap was crimped and felt like it was intact when pulled off.The photos of the rubber seal marked rubber seal do not show any signs of liquid leaking out from around the rubber or the crimped part around it.The bottle was tipped upside down for several seconds to see again if anything would leak out.No liquid came out of the seal.The crimped portion of the seal was twisted in both directions to see if it was loose and it was not.None of the contents appear to be broken and no leaking was noticed from the bottle containing liquid.The source of the foreign liquid on the components is unknown.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure when the package was opened it was noticed that there was debris in the sterile packaging.Subsequently, another kit had to be open.

Brand Name
CALCIGEN-S 25 GRAM PASTE
Common Device Name
FILLER, BONE/BIOLOGICS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12697036
Report Number0001825034-2021-02922
Device Sequence Number4703196
Product Code MQV
UDI-Device Identifier00887868284854
UDI-Public(01)00887868284854(17)221120(10)07590
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K013790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2022
Device Model NumberN/A
Device Catalogue Number348014
Device Lot Number007590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1